Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Irregular periods, heavy bleeding, stops with medicines, taking birth control pills, planning to get married. What should i do?

Helo, I am having irregular periods from when my peroids started at the age of 13...And now i am 25..I have take sme birth control pills like yamini,yasmin,diane65 on the consultation of my family doctor..But there is no change and i am having same old problem that is irregular peroids..i vl get my period for 3 or 4 mnth wen i stop taking those pills and the bleeding is also very high..again to stop the bleeding also i have to take tablets...i am going to get married this year and i want to resolve this problem...please answer to my question..
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The heavy periods that you have are related to hormonal disturbance. This can be controlled with the help of hormonal pills. You can continue with the birth control pills.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 5 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor